# SDR AALA202111269171

- Difficulty date: November 24, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A300*
- Aircraft serial: 6543
- Aircraft time: 21,401 hours, 8,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT ESCAPE PATH LIGHT FELL OFF. RE-SECURED LIGHT PER AMM 33-50-00.
